| Model Number |
VTICM5_12.1 |
| Medical Device Problem Codes |
Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
03/23/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1mm vticm5_12.1 implantable collamer lens of diopter -12.50/3.5/100 (sphere/cylinder/axis) into the patient's right eye (od) on (b)(6) 2024.The patient experienced an elevated iop.On (b)(6) 2024 the lens was explanted.On the same day the lens was replaced with the same model, length lens and the problem was resolved.
Additional Manufacturer Narrative
H6: investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.H6: medical device problem code: 1494- off-label use (acd<3.0mm).Claim#: (b)(4).
Additional Manufacturer Narrative
Corrected data: h6- medical device problem code (a): "1494" should be removed.(b)(4).